# SDR SWAA2022031072027

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 72,671 hours, 43,241 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD O/B LWR WHEEL WELL PANEL HAS A CRACK @ APPROX 13' 5/8 FROM OUTTER EDGE & 9' 3/4 FROM AFT EDGE MEASURING AT APPROX .406' L X .031' W ONE FACE SHEET ONLY. (BAG SIDE-INNER SURFACE).PANEL 193 AR MOD / REMOVED WING TO BODY FAIRING PANEL 193AR PER AMM 53-51-21-000-802 STEPS 4E3(B)2) 57006U 09JUL20 LEAD 216 09JUL20 REPAIRED CRACK ON INNER SURFACE OF PANEL 193AR; 13 5/8' FROM OUTER EDGE; 9 3/4' FROM AFT EDGE IAW SRM 53-40-70; SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11 LEAD 236 07/15/20 INSP 14 15JUL20 REINSTALLED BODY FAIRING PANEL 193AR IAW AMM 53-51-400-802 59781U 15JUL20
